# SDR 2008UALA01187

- Difficulty date: March 3, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1300 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SHEAR TIE AT STA 1300 BETWEEN STR 20L AND 21L CRACKED.  MAJOR REPAIR ACCOMPLISHED AT GSO.
